Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Irregular periods after stopping birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

User :   umm
Doctor :   hi
User :   i have had only three periods in the last year...
Doctor :  
how can i help you?
User :   I was on birthcontrol
User :   but after i stopped at three months, I bleed a whole month heavy
Doctor :  
User :   then 7 months later, had a normal period... four months after, normal agian... now i am on my third month of no period
User :   i have taken numerous prego tests, and they have all shown up negative
User :   any advice
Doctor :  
User :   i only have 5 minutes free... i really need help... i dont have the money to pay....
Doctor :  
sometimes the urine tests can come negative
Doctor :  
as the HCG hormone may be less
Doctor :  
do a blood HCG level
User :   okay
Doctor :  
or a transvaginal scan
User :   anything else? I read that it could be one of three cancers... unterian
User :   like... uterius cancers
Doctor :  
you need to do a abdominopelvic scan too
Doctor :  
to rule out any cancers

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor